# SDR QXEA200500104

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8102
- Aircraft serial: 516
- Aircraft time: 15,221 hours, 21,973 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: 961216
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 2,319 hours, 3,391 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2180 RETURNED TO FIELD NR 1 PROP HUB SPARKING.  MAINTENANCE REPLACED THE BRUSH BLOCK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
